Alert archive / Utah / Fire Weather Watches in 2007
Fire Weather Watch 13, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this fire weather watch at Jun 14, 2007, 2:25 PM MDT. It took effect at Jun 16, 2007, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 14, 2007, 2:25 PM MDT (20:25 UTC)
- In effect from
- Jun 16, 2007, 12:00 PM MDT
- Expired
- Jun 15, 2007, 2:56 AM MDT
- In force
- Issued by
- NWS Salt Lake City, UT
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this fire weather watch went out at Jun 14, 9:40 AM MDT, 4 hours 45 minutes earlier.
Area forecast discussion, Jun 14, 9:40 AM MDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
940 AM MDT THU JUN 14 2007
.SYNOPSIS...HIGH PRESSURE ALOFT WILL REMAIN ANCHORED ACROSS THE
SOUTHERN GREAT BASIN THROUGH SATURDAY. A WEAK AND GENERALLY DRY
COLD FRONT WILL MOVE THROUGH NORTHERN UTAH ON SUNDAY.
&&
.DISCUSSION...UPPER TROUGH MOVING THROUGH NORTHERN ROCKIES TODAY.
SHALLOW COLD FRONT ASSOCIATED WITH THIS TROUGH EXTENDS FROM MT TO
SNAKE RIVER VALLEY TO NEAR ELKO. 12Z NAM SHOWS A WIND SHIFT TO NW AT
700 MB THIS AFTERNOON OVER N. UT AND KEEPS 700 MB TEMPS AROUND 11.
THIS IS SLIGHTLY COOLER THAN THE PREVIOUS RUNS OF BOTH THE GFS AND
NAM WHICH HAD 13 AND WINDS MORE WESTERLY. OTHER HINT OF CHANGE IN
LATEST 12Z NAM IS SLIGHTLY LESS WIND IN SW UT FRIDAY WHICH WILL NEED
TO BE CONSIDERED IN DECISION ON WHETHER TO UPGRADE CURRENT FIRE WX
WATCH TO A RED FLAG WARNING...WILL NEED TO WAIT ON 12Z GFS.
STILL LOOKING WARM FRIDAY AND SATURDAY...BUT NAM WOULD INDICATE
UPPER 90S RATHER THAN TRIPLE DIGIT AT SLC ON SATURDAY. AGAIN WILL BE
LOOKING AT 12Z GFS AND ASSOCIATED MOS GUIDANCE BEFORE WORKING ON
TEMP FORECAST.
NO CHANGES TO CURRENT FORECASTS AT THIS TIME
&&
.FIRE WEATHER...A VERY WARM AND DRY AIRMASS OVER THE FIRE DISTRICT
WILL KEEP AFTERNOON RELATIVE HUMIDITIES BELOW CRITICAL LEVELS FOR
THE NEXT FEW DAYS. WINDS ARE EXPECTED TO INCREASE FRIDAY AND
SATURDAY AHEAD OF AN APPROACHING COLD FRONT AND A FIRE WEATHER WATCH
HAS BEEN ISSUED FOR THE SOUTHWEST AND SOUTH CENTRAL VALLEYS BELOW
8000 FT FOR FRIDAY AFTERNOON THROUGH SUNDAY. WINDS LOOK TO BE
MARGINAL ON FRIDAY SO WILL CONSIDER CANCELLING THE FRIDAY PORTION OF
THE WATCH. WINDS MAY BE STRONG ENOUGH SATURDAY AFTERNOON TO PRODUCE
RED FLAG CONDITIONS IN PORTIONS OF WEST CENTRAL AND NORTHWESTERN
UTAH. HOWEVER...THESE MAY NOT BE LONG ENOUGH IN DURATION TO MEET RED
FLAG CRITERIA. WILL CONSIDER ADDING THESE ZONES TO THE FIRE WEATHER
WATCH WITH THE AFTERNOON PACKAGE.
&&
.AVIATION...NO SIGNIFICANT DEVIATIONS FROM THE CURRENT KSLC TAF
EXPECTED.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FOR FRIDAY AFTERNOON THROUGH SUNDAY
EVENING FOR FIRE WEATHER ZONES 435-437-439-440.
WY...NONE.
&&
PUBLIC...DUNN
FIRE WX/AVIATION...TRAPHAGAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Jun 14, 7:00 AM MDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 700 AM MDT THU JUN 14 2007 UTZ016-019-020-518-151300- SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- SOUTHERN MOUNTAINS- 700 AM MDT THU JUN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN UTAH. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY LOW HUMIDITIES...HOT TEMPERATURES AND INCREASING SOUTHWEST WIND ON FRIDAY AND SATURDAY WILL SIGNIFICANTLY INCREASE FIRE WEATHER DANGER. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SOUTHWEST UTAH FIRE WEATHER ZONES BEGINNING FRIDAY AFTERNOON...AND CONTINUING THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:25 AM MDT | Fire Weather Watch | SLC | 11 hr | |
| Jun 14, 2:25 PM MDT | Red Flag Warning | SLC | 3 days |
Nearby
Fire Weather Watches in Utah, 2007Every fire weather watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.